To populate Scholarly, sign in here .


Title theta_s-open sets and theta_s-continuity of maps in the product space
Posted by Mhelmar Labendia
Authors Hassan, Javier; Labendia, Mhelmar
Publication date 2021
Journal Journal of Mathematics and Computer Science
Volume 25
Issue 2
Pages 182-190
Publisher International Scientific Research Publications
Abstract In this study, the concept of theta_s-open set is introduced. The topology formed by theta_s-open sets is strictly finer than the topology formed by theta-open sets but is not comparable with the topology formed by omega_theta-open sets. Related concepts such as theta_s- open and theta_s-closed functions, theta_s-continuous function, theta_s-connected space, and some versions of separation axioms are defined and characterized. Finally, the concept of theta_s-continuous function from an arbitrary topological space into the product space is investigated further.
Index terms / Keywords theta_s-open, theta_s-closed, theta_s-connected, theta_s-continuous, theta_s-Hausdorff, theta_s-regular, theta_s-normal.